Side effects like blurry vision than before or less energy and tired? Or any other side effects that seemed different or bothersome that you didn't have before the pharmacy changed suppliers?
Hi, Mater! I haven't had any problems with any of the generics I've used. Different manufacturers may use different fillers and binders and that may be causing you problems.
Usually you can ask your pharmacy to special order a specific product if you find one that agrees with you.
Best regards, Wildcat
Yes! I'm not sure which generic it was, but not only did it cause blurred vision, it didn't work nearly as well. The one that works the best for me is the Mallinckrodt Methylphenidate. None of the other ones have worked as well or not at all. I have Narcolepsy, so if the medication isn't keeping me awake then it's not working. I have had such a hard time finding a pharmacy that carries it though.
- Ritalin Information for Consumers
- Ritalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ritalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Oct 2009 • 2 answers
Updated 30 Jan 2017 • 2 answers
Updated 21 Nov 2017 • 1 answer
Updated 15 Feb 2018 • 1 answer
Updated 2 days 6 hours ago • 2 answers